# SDR SWAA2022011856030

- Difficulty date: December 24, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Seal Plate
- Condition: Delaminated
- Location: L/H Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB TRAILING EDGE SEAL PANEL 324ABL IS DELAMINATED AND HAS SECTIONS OF THE SEAL MISSING ; / [01] RECEIVED NEW SEAL PANEL P/N 175A1601-86; [02] OK TO INSTALL PANEL.; [03] INSTALLED NEW PANEL P/N 175A1601-86 REF B 737 SRM 51-40-02. WORK WAS ACCOMPLISHED BY TECHNICIAN REINIER PRADO EMPL # 32404; [04] FINAL INSPECTION; EDGE SEAL PANEL REPLACED.
